manuscripta mathematica

, Volume 61, Issue 2, pp 183–194

On the representation type of one point extensions of tame concealed algebras

  • J. A. de la Peña
Article

DOI: 10.1007/BF01259327

Cite this article as:
de la Peña, J.A. Manuscripta Math (1988) 61: 183. doi:10.1007/BF01259327

Abstract

Letk be an algebraically closed field and Λ a finite dimensionalk-algebra. LetqΛ be the quadratic Tits form associated with Λ. If Λ is tame we show thatqΛ is weakly semipositive. Let Λ be a one-point extension of a tame concealed algebra, then Λ is tame iffqΛ is weakly semipositive.

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • J. A. de la Peña
    • 1
  1. 1.Instituto de Matemáticas Area de la Investigación Cientifíca Circuito ExteriorCiudad UniversitariaMéxico 04510 D. F.México